# SDR RAIA961103

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- System (JASC): 7600 · Engine Controls
- Part: Connector
- Part number: GCL3P
- Condition: Loose
- Location: Wing/Fuse
- Part time: 1,693 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

JFK - FLT 7753 - NR 1 IEC FAULTED ON TAKEOFF.  SECURED PIN 55 IN WING TO FUSELAGE CANNON PLUG.  (M)
